# SDR VWY2001F00000

- Difficulty date: April 19, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N1577T
- Make and model: Cessna 402B
- Aircraft serial: 402B0546
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 082340063
- Condition: Cracked
- Location: Main Fuel Tank
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 100 HOUR OR ANNUAL INSPECTIONS WE ARE FINDING THE AFT BULKHEAD ON THE MAIN FUEL TANKS CRACKED AT THE INBOARD SIDE BEND RADIUS WHERE IT ATTACHES TO THE WING.  ALL CRACKS ON ALL THE BULKHEADS WERE IN THE SAME GENERAL AREA.  WE HAVE FOUND THAT BOTH THE LEFT AND RIGHT BULKHEADS ON OUR 402B0546 WERE CRACKED, BOTH WERE REPLACED.
